# SDR SWIA202306195028

- Difficulty date: May 28, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 34,967 hours, 24,727 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK @ LBL9 FS694 THRU FS847 CORRODED.     (C-CHECK RO 6/17/2023)    REMOVED AND REPLACED SEAT TRACK ON LBL9 BETWEEN FS 694 AND FS847 IAW CRJ900 AMM 53-00-49-400-801-A07.
